Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Universal knots


Authors: Hugh M. Hilden, M. T. Lozano and José María Montesinos
Journal: Bull. Amer. Math. Soc. 8 (1983), 449-450
MSC (1980): Primary 57M12; Secondary 57M25
DOI: https://doi.org/10.1090/S0273-0979-1983-15114-5
MathSciNet review: 693959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Thurston, Universal links (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57M12, 57M25

Retrieve articles in all journals with MSC (1980): 57M12, 57M25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15114-5